# SDR CALA0100646

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN R/H HORIZONTAL STABILIZER LOWER SKIN FORWARD OF AFT SPAR AT I/B ELEVATOR BALANCE PANEL. THE SKIN WAS REPAIRED IAW ECRA 5510-01585 AND SRM 55-10-01.
